# SDR SWAA2019092537193

- Difficulty date: September 4, 2019
- Submitted: September 25, 2019
- Operation: Air carrier
- Aircraft: N905WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36617
- Aircraft time: 40,350 hours, 24,205 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Part number: 141A651620
- Part serial: 002499
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR #5 BEAM CRACKED IN RADIUS ADJACENT TO FASTENER HOLE CLOSEST TO INNER SKIN.  REPAIRED R1 DOOR PER AMM.
